Some problems of analytic number theory
Acta Arithmetica, Tome 31 (1976) no. 4, pp. 313-324
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_31_4_313_324,
author = {K. Ramachandra},
title = {Some problems of analytic number theory},
journal = {Acta Arithmetica},
pages = {313--324},
year = {1976},
volume = {31},
number = {4},
doi = {10.4064/aa-31-4-313-324},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-31-4-313-324/}
}
K. Ramachandra. Some problems of analytic number theory. Acta Arithmetica, Tome 31 (1976) no. 4, pp. 313-324. doi: 10.4064/aa-31-4-313-324
Cité par Sources :